# SDR ASAA2021010333811

- Difficulty date: January 3, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,103 hours, 13,068 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8849D
- Condition: Inoperative
- Location: R2 Window Heat
- Part time: 48,171 hours, 14,155 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

R2 WINDSHIELD OVERHEAT ANNUNCIATOR ON.  GROUNDED-YES.  REPLACED WHCU, REF B737-800 AMM 30-41-11.
